Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The pentagon in the projective plane, with a comment on Napier's rule


Author: Th. Motzkin
Journal: Bull. Amer. Math. Soc. 51 (1945), 985-989
Errata, Volume 51: Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1092--1092
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 4 (1948), 352--360
MathSciNet review: 0014248
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08488-2